# SDR 05FDEA03038

- Difficulty date: September 21, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF BL "0" TENSION STRAP ON FEDEX CARD, FOUND CORROSION ON LOWER FLANGE OF FLOORBEAM AT BS 1148, WL200,   BL'0'.  REPAIRED FLOORBEAM AT B.S. 1148, BLO, WL 200 PER SRM 53-10-8.
